# SDR ABXA20160606097

- Difficulty date: June 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 181T41005
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BOX STR S-5L FORWARD VERTICAL LEG AT ATTACH POINT TO INBD SIDE OF RIB 2L IS CORRODED, BLOWN OUT.  REPAIRED STRINGER 5 LOWER IN THE HORIZONTAL STABILIZER CENTER BOX IAW REA B655-62086-MR.  181T4100-5, STR, CORRODED: LEVEL 2, EXACT FS/BS LOC ON AC: LBL 41.5 TO LBL 38.5 EXACT STR/WS LOCATION ON AC: S5 LOWER TO S5 LOWER.  ACFT WAS GROUNDED.
